Alert archive / Minnesota / Areal Flood Warnings in 2010
Areal Flood Warning 21, NWS La Crosse, WI
NWS La Crosse, WI issued this areal flood warning at Sep 24, 2010, 9:30 AM CDT for 4 counties in Minnesota. It was in force for 12 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2010, 9:30 AM CDT (14:30 UTC)
- Expired
- Sep 24, 2010, 9:30 PM CDT
- In force
- 12 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dodge County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN
The radar
The La Crosse radar (KARX), 102 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 11:59 AM CDT | FLOOD | Zumbro Falls, MN | ZUMBRO RIVER HAS JUST CRESTED AND TWO-THIRDS OF THE TOWN IS INUNDATED WITH WATER. HOMES HAVE WATER UP TO THE BOTTOM OF FIRST STORY WINDOWS. PROPANE TANKS FLOATING. TOWN HAS BEEN EVACUATED SAFELY. |
| Sep 24, 1:20 PM CDT | FLOOD | Millville, MN | EVACUATIONS OCCURRING IN MILLVILLE AND ZUMBRO FALLS |
| Sep 24, 3:00 PM CDT | FLOOD | Oronoco, MN | VEHICLE TRIED TO CROSS THE ZUMBRO RIVER AND BECAME STUCK IN THE MIDDLE. PERSONS RESCUED SAFELY AND VEHICLE WASHED DOWNSTREAM. DAM IS INTACT AND HAS NOT FAILED. TIME APPROXIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 2.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
747
WGUS43 KARX 241430
FLWARX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
930 AM CDT FRI SEP 24 2010
MNC039-099-109-157-250230-
/O.NEW.KARX.FA.W.0021.100924T1430Z-100925T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WABASHA MN-DODGE MN-OLMSTED MN-MOWER MN-
930 AM CDT FRI SEP 24 2010
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLOOD WARNING FOR...
DODGE COUNTY IN SOUTHEAST MINNESOTA...
MOWER COUNTY IN SOUTHEAST MINNESOTA...
OLMSTED COUNTY IN SOUTHEAST MINNESOTA...
WABASHA COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 930 PM CDT FRIDAY
* AT 930 AM CDT...LOCAL EMERGENCY MANAGEMENT REPORTED FLOODING
ACROSS THE WARNED AREA. THIS WARNING IS AN EXTENSION OF THE
PREVIOUS WARNING THAT WAS IN EFFECT ACROSS THESE COUNTIES.
NUMEROUS ROADS REMAIN CLOSED DUE TO EITHER HIGH WATER OR WASH OUTS
ACROSS THIS AREA. MOST ROADS RUNNING NORTH TOWARD THE TWIN CITIES
ARE CLOSED WITH THE MAIN AVAILABLE ROUTE TO GET THERE BEING
HIGHWAY 57 OUT OF KASSON. DOWNTOWN APARTMENTS AND BUSINESSES IN
AUSTIN REMAIN FLOODED AS WELL. NO ADDITIONAL RAINFALL IS
EXPECTED TODAY...HOWEVER ADDITIONAL RUNOFF FROM YESTERDAYS
RAINFALL WILL CONTINUE TO LEAD TO ROAD CLOSURES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...AUSTIN...
DODGE CENTER...LAKE CITY...MANTORVILLE...ROCHESTER...WABASHA...
ADAMS...BROWNSDALE...BUFFALO...BYRON...CLAREMONT...DOVER...ELGIN...
EYOTA...GRAND MEADOW...HAYFIELD...KASSON...KELLOGG...LE ROY...
LYLE...MAZEPPA...ORONOCO...PLAINVIEW...ROSE CREEK...STEWARTVILLE
AND WEST CONCORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4419 9306 4420 9256 4437 9256 4437 9245
4446 9242 4446 9225 4436 9197 4433 9193
4429 9193 4419 9185 4419 9208 4385 9209
4384 9245 4350 9246 4350 9305
$$
HALBACH2 follow-up statements
326
WGUS83 KARX 241848
FLSARX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
148 PM CDT FRI SEP 24 2010
MNC039-099-109-157-250230-
/O.CON.KARX.FA.W.0021.000000T0000Z-100925T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WABASHA MN-DODGE MN-OLMSTED MN-MOWER MN-
148 PM CDT FRI SEP 24 2010
...FLOOD WARNING REMAINS IN EFFECT FOR MOWER...OLMSTED...DODGE AND
WABASHA COUNTIES UNTIL 930 PM CDT...
AT 142 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT FLOODING WAS
OCCURRING IN THE WARNED AREA.
IN WABASHA COUNTY...CONDITIONS REMAIN DIRE WITH EVACUATIONS
OCCURRING IN ZUMBRO FALLS AND MILLVILLE. NUMEROUS ROADS REMAIN
CLOSED.
IN OLMSTED COUNTY...NUMEROUS ROADS REMAIN CLOSED...PARTICULARLY
ACROSS THE NORTHERN PART OF THE COUNTY.
IN MOWER COUNTY...ROADS REMAIN CLOSED ACROSS THE COUNTY WITH SOME
APARTMENTS AND BUSINESSES HAVING BEEN EVACUATED IN THE OAK PARK
PLACE AREA OF AUSTIN.
IN DODGE COUNTY...SOME ROADS ARE STARTING TO REOPEN...BUT MANY
REMAIN CLOSED DUE TO HIGH WATER.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...AUSTIN...DODGE
CENTER...LAKE CITY...MANTORVILLE...ROCHESTER...WABASHA...ADAMS...
BROWNSDALE...BYRON...CLAREMONT...DOVER...ELGIN...EYOTA...GRAND
MEADOW...HAYFIELD...KASSON...KELLOGG...LE ROY...LYLE...MAZEPPA...
ORONOCO...PLAINVIEW...ROSE CREEK...STEWARTVILLE AND WEST CONCORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 4419 9306 4420 9256 4437 9256 4437 9245
4446 9242 4446 9225 4436 9197 4433 9193
4429 9193 4419 9185 4419 9208 4385 9209
4384 9245 4350 9246 4350 9305
$$
HALBACH297
WGUS83 KARX 242236
FLSARX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
536 PM CDT FRI SEP 24 2010
MNC039-099-109-157-250230-
/O.CON.KARX.FA.W.0021.000000T0000Z-100925T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WABASHA MN-DODGE MN-OLMSTED MN-MOWER MN-
536 PM CDT FRI SEP 24 2010
...FLOOD WARNING REMAINS IN EFFECT FOR MOWER...OLMSTED...DODGE AND
WABASHA COUNTIES UNTIL 930 PM CDT...
AT 530 PM CDT...LOCAL LAW ENFORCEMENT REPORTED THAT FLOODING WAS
OCCURRING IN THE WARNED AREA.
IN WABASHA COUNTY...CONDITIONS REMAIN DIRE WITH EVACUATIONS
IN ZUMBRO FALLS AND MILLVILLE. NUMEROUS ROADS REMAIN CLOSED.
IN OLMSTED COUNTY...SOME ROADS REMAIN CLOSED...EITHER DUE TO WATER
DAMAGE OR WATER STILL ON THEM.
IN MOWER COUNTY...ROADS REMAIN CLOSED ACROSS THE COUNTY WITH SOME
APARTMENTS AND BUSINESSES HAVING BEEN EVACUATED IN THE OAK PARK
PLACE AREA OF AUSTIN.
IN DODGE COUNTY...SECONDARY AND TOWNSHIP ROADS REMAIN CLOSED DUE TO
WATER ON THEM...BUT OTHERS SUCH AS MAIN HIGHWAYS ARE OPEN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...AUSTIN...DODGE
CENTER...LAKE CITY...MANTORVILLE...ROCHESTER...WABASHA...ADAMS...
BROWNSDALE...BYRON...CLAREMONT...DOVER...ELGIN...EYOTA...GRAND
MEADOW...HAYFIELD...KASSON...KELLOGG...LE ROY...LYLE...MAZEPPA...
ORONOCO...PLAINVIEW...ROSE CREEK...STEWARTVILLE AND WEST CONCORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 4419 9306 4420 9256 4437 9256 4437 9245
4446 9242 4446 9225 4436 9197 4433 9193
4429 9193 4419 9185 4419 9208 4385 9209
4384 9245 4350 9246 4350 9305
$$
AJWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this areal flood warning went out at Sep 24, 3:20 AM CDT, 6 hours 10 minutes earlier.
Area forecast discussion, Sep 24, 3:20 AM CDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 320 AM CDT FRI SEP 24 2010 .SHORT TERM...THROUGH SUNDAY MAIN FORECAST CONCERN IS WITH THE RAIN CHANCES TODAY AND SATURDAY. SURFACE ANALYSIS THIS MORNING SHOWS AN AREA OF LOW PRESSURE OVER NORTHERN WISCONSIN. A COLD FRONT DROPS SOUTH FROM THE LOW INTO WESTERN ILLINOIS AND A TROUGH OF LOW PRESSURE EXTENDS WEST INTO NORTHWEST MINNESOTA. LOCAL AND REGIONAL RADARS THIS MORNING SHOW MOST OF THE RAIN SITUATED ALONG THE COLD FRONT HAS NOW PUSHED OUT OF THE FORECAST AREA. MORE SHOWERS ARE OCCURRING IN THE VICINITY OF THE TROUGH OF LOW PRESSURE UNDERNEATH THE UPPER LEVEL LOW. THE UPPER LEVEL LOW IS EXPECTED TO TRANSLATE ALMOST DUE EAST TODAY AND BE OVER LAKE SUPERIOR DURING THE AFTERNOON. AS THIS OCCURS...THE SURFACE LOW WILL SLIDE ACROSS LAKE SUPERIOR INTO ONTARIO WITH THE TROUGH ROTATING INTO NORTHEAST AND CENTRAL WISCONSIN. WITH THE TROUGH OF LOW PRESSURE COMING ACROSS THE NORTHERN PARTS OF THE FORECAST AREA AND WITH THE CYCLONIC FLOW ALOFT...THERE SHOULD BE ENOUGH FORCING TO GENERATE SOME SCATTERED SHOWERS THROUGH THE DAY AND HAVE MAINTAINED THE INCLUSION OF SOME 20 TO 30 PERCENT RAIN CHANCES ACROSS THE NORTH. ANY ADDITIONAL RAINS TODAY ARE NOT EXPECTED TO CREATE ANY ADDITIONAL FLOODING OR ENHANCE THE ONGOING FLOODING AND WILL CANCEL THE REMAINING PORTION OF THE FLOOD WATCH. THE NEXT SYSTEM CURRENTLY MOVING ACROSS THE PACIFIC NORTHWEST WILL DROP IN BEHIND THE DEPARTING ONTARIO LOW AND AMPLIFY OVER THE UPPER MIDWEST SATURDAY. BOTH THE 24.00Z NAM AND GFS BRING SOME GOOD PV ADVECTION ACROSS THE AREA WITH THIS SYSTEM WITH BOTH MODELS SHOWING BETWEEN 8 AND 20 PVU/S IN THE 500-300 MB LAYER AT 18Z SATURDAY. THE WARM AIR ADVECTION AHEAD OF THE SHORT WAVE TROUGH IS EXPECTED TO PRODUCE BETWEEN 2 AND 4 UBARS/S OF UP GLIDE ON THE 300K ISENTROPIC SURFACE. NOT A LOT OF DRYING WILL OCCUR BEHIND THE DEPARTING ONTARIO LOW AND WATER VAPOR SATELLITE SUGGESTS THIS SYSTEM IS BRINGING A FAIR AMOUNT OF PACIFIC MOISTURE WITH IT. WILL PROBABLY SEE SCATTERED TO NUMEROUS SHOWERS WITH THIS SYSTEM AND WHILE MAINTAINING THE 60 TO 70 PERCENT RAIN CHANCES ACROSS THE WEST...DID BRING THE RAIN CHANCES IN A LITTLE FASTER FOR SATURDAY MORNING. THIS SYSTEM LOOKS TO BE A QUICK HITTER WITH THE GFS AND 24.03Z SREFS SUGGESTING ANY RAIN CHANCES SATURDAY EVENING WILL BE CONFINED TO THE FAR SOUTHERN SECTIONS WHILE THE NAM INDICATES THE ENTIRE AREA COULD STILL SEE SOME LIGHT RAIN. FOR NOW HAVE HELD ON TO THE AREAL COVERAGE AS SUGGESTED BY THE NAM BUT DID CUT THE RAIN CHANCES BACK TO A RANGE OF 20 TO 50 FROM NORTH TO SOUTH. HIGH PRESSURE AT THE SURFACE LOOKS TO BUILD IN AFTER 06Z SUNDAY AND PUSH THE RAIN TO THE SOUTH OF THE AREA BUT DID HOLD ONTO A SMALL RAIN CHANCE ACROSS THE SOUTH WITH THE UPPER LEVEL LOW STILL CLOSE TO THE AREA. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY THE 24.00Z ECMWF IS SUGGESTING ANOTHER SHORT WAVE TROUGH WILL COME IN FROM THE PACIFIC NORTHWEST AND AMPLIFY OVER THE REGION MONDAY. THIS COULD POSSIBLY BRING SOME MORE SHOWERS TO THE AREA. THE GFS ALSO SHOWS THIS SYSTEM BUT KEEPS IT FARTHER NORTH ACROSS CANADA. CURRENT FORECAST IS DRY FOR MONDAY AND WILL WAIT FOR THE 12Z GFS BEFORE MAKING ANY CHANGES. AFTER THAT...IT LOOKS LIKE HIGH PRESSURE WILL DOMINATE FOR THE REMAINDER OF THE PERIOD. && .AVIATION... BLUSTERY WEST TO NORTHWEST WINDS WILL BE THE RULE TODAY AT BOTH TAF SITES...IN THE WAKE OF DEEPENING LOW PRESSURE CROSSING FROM NORTHERN WISCONSIN INTO EASTERN LAKE SUPERIOR. WEST TO NORTHWEST GUSTS OF 30 KNOTS ARE LIKELY...WITH PERHAPS A FEW GUSTS APPROACHING 35 KNOTS. IN ADDITION TO THE WIND...LOOK FOR A STRATUS DECK WITH MVFR CEILINGS TO STAY IN PLACE THROUGH MUCH OF THE DAY. HOWEVER...CEILINGS SHOULD CLIMB TO VFR EITHER LATE THIS AFTERNOON OR EARLY THIS EVENING AS DRIER AIR GRADUALLY WORKS IN FROM THE WESTERN DAKOTAS. A RIDGE OF HIGH PRESSURE WILL MOVE OVER THE TAF SITES LATE THIS EVENING... ALLOWING WINDS TO DIMINISH. AFTER MIDNIGHT...EXPECT A LOW PRESSURE SYSTEM TO DROP DOWN THROUGH THE NORTHERN PLAINS...CAUSING SOME CIRRUS AND ALTOSTRATUS TO SPREAD ACROSS THE TAF SITES. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...04 AVIATION...AJ/BOYNE
Hazardous weather outlook, Sep 24, 5:40 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 540 AM CDT FRI SEP 24 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-251100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 540 AM CDT FRI SEP 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND WESTERN INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT RIVER FLOODING WILL CONTINUE TO BE A SIGNIFICANT CONCERN ACROSS PARTS OF SOUTHEAST MINNESOTA INTO WESTERN WISCONSIN. PEOPLE LIVING NEAR RIVERS AND STREAMS SHOULD CLOSELY MONITOR WATER LEVELS AND LISTEN FOR LATER WARNINGS AND STATEMENTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY FLOODING PROBLEMS WILL PERSIST INTO THE WEEKEND ACROSS SOME AREAS OF SOUTHEAST MINNESOTA AND WESTERN WISCONSIN. AS ALL THE WATER MOVES DOWN THE RIVERS...ADDITIONAL FLOODING IS EXPECTED TO DEVELOP ACROSS PARTS OF NORTHEAST IOWA AND ALONG THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... PEOPLE LIVING NEAR RIVERS...STREAMS OR OTHER FLOOD PRONE AREAS ARE URGED TO CALL IN ANY REPORTS OF FLOODING OVER THE NEXT SEVERAL DAYS. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. 04
In the hours before
Local storm report, Sep 24, 5:33 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
533 AM CDT FRI SEP 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM HEAVY RAIN 2 S CLAREMONT 44.02N 93.00W
09/24/2010 E0.00 INCH DODGE MN PUBLIC
9.5 INCHES OF RAIN FELL SINCE WEDNESDAY EVENING
&&
04Local storm report, Sep 24, 5:34 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
534 AM CDT FRI SEP 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM HEAVY RAIN 2 S CLAREMONT 44.02N 93.00W
09/24/2010 E9.50 INCH DODGE MN PUBLIC
9.5 INCHES OF RAIN FELL SINCE WEDNESDAY EVENING
&&
04Local storm report, Sep 24, 9:12 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
912 AM CDT FRI SEP 24 2010
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN WEST CONCORD 44.14N 92.90W
09/24/2010 M2.72 INCH DODGE MN CO-OP OBSERVER
0700 AM HEAVY RAIN DODGE CENTER AWOS 44.03N 92.83W
09/24/2010 M2.50 INCH DODGE MN CO-OP OBSERVER
0700 AM HEAVY RAIN SPRING VALLEY 1 NW 43.70N 92.40W
09/24/2010 M2.38 INCH FILLMORE MN CO-OP OBSERVER
0700 AM HEAVY RAIN ELGIN 2SSW 44.10N 92.27W
09/24/2010 M2.18 INCH OLMSTED MN CO-OP OBSERVER
0700 AM HEAVY RAIN ROCHESTER CASCADE CR 44.03N 92.48W
09/24/2010 M2.04 INCH OLMSTED MN CO-OP OBSERVER
0700 AM HEAVY RAIN WABASHA 44.39N 92.05W
09/24/2010 M2.36 INCH WABASHA MN CO-OP OBSERVER
0700 AM HEAVY RAIN THEILMAN 1SSW 44.28N 92.19W
09/24/2010 M2.32 INCH WABASHA MN CO-OP OBSERVER
0700 AM HEAVY RAIN LAKE CITY-COOP 44.43N 92.28W
09/24/2010 M2.22 INCH WABASHA MN CO-OP OBSERVER
0700 AM HEAVY RAIN LAKE CITY 44.45N 92.26W
09/24/2010 M2.19 INCH WABASHA MN CO-OP OBSERVER
0700 AM HEAVY RAIN OWEN 2N 44.98N 90.55W
09/24/2010 M2.34 INCH CLARK WI CO-OP OBSERVER
0700 AM HEAVY RAIN NEILLSVILLE 3SW 44.53N 90.64W
09/24/2010 M2.08 INCH CLARK WI CO-OP OBSERVER
0700 AM HEAVY RAIN BLACK RIVER FALLS 44.38N 90.84W
09/24/2010 M2.29 INCH JACKSON WI CO-OP OBSERVER
0700 AM HEAVY RAIN MATHER 3NW 44.17N 90.35W
09/24/2010 M2.08 INCH JACKSON WI CO-OP OBSERVER
0700 AM HEAVY RAIN TAYLOR 44.32N 91.12W
09/24/2010 M2.00 INCH JACKSON WI CO-OP OBSERVER
0700 AM HEAVY RAIN WARRENS 5WSW 44.10N 90.59W
09/24/2010 M2.01 INCH MONROE WI CO-OP OBSERVER
0700 AM HEAVY RAIN GAD 6E 45.14N 90.20W
09/24/2010 M2.88 INCH TAYLOR WI CO-OP OBSERVER
0700 AM HEAVY RAIN JUMP RIVER 1NW 45.36N 90.80W
09/24/2010 M2.74 INCH TAYLOR WI CO-OP OBSERVER
0700 AM HEAVY RAIN MEDFORD 4NW 45.21N 90.36W
09/24/2010 M2.20 INCH TAYLOR WI CO-OP OBSERVER
0700 AM HEAVY RAIN MEDFORD 45.13N 90.34W
09/24/2010 M2.00 INCH TAYLOR WI CO-OP OBSERVER
0700 AM HEAVY RAIN OSSEO 44.58N 91.22W
09/24/2010 M2.05 INCH TREMPEALEAU WI CO-OP OBSERVER
&&
FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSEThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 8:36 PM CDT | River Flood Warning | ARX | Mower | 14 hr |
| Sep 23, 8:44 PM CDT | River Flood Warning | ARX | Mower | 44 hr |
| Sep 23, 8:59 PM CDT | River Flood Warning | ARX | Olmsted | 8 hr |
| Sep 24, 9:51 AM CDT | River Flood Warning | ARX | Fillmore, Houston | 10 hr |
| Sep 24, 12:12 PM CDT | River Flood Warning | ARX | Houston | 53 hr |
| Sep 24, 12:44 PM CDT | River Flood Warning | ARX | Winona | 10 days |
| Sep 24, 12:44 PM CDT | River Flood Warning | ARX | Houston | 8 days |
Nearby
Areal Flood Warnings in Minnesota, 2010Every areal flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.